Publication Types:

A globally convergent incremental Newton method

Journal Publications
M. Gürbüzbalaban, A. Ozdaglar, P. Parrilo
Gürbüzbalaban, M., Ozdaglar, A. & Parrilo, P. Math. Program. (2015) 151: 283.
Publication year: 2015

Polynomial root radius optimization with affine constraints

Journal Publications
Julia Eaton, Sara Grundel, Mert Gürbüzbalaban, Michael Overton
Polynomial root radius optimization with affine constraints J Eaton, S Grundel, M Gürbüzbalaban, ML Overton - Mathematical Programming, 2017
Publication year: 2017

Fast Approximation of the $H_\infty$ Norm via Optimization over Spectral Value Sets

Journal Publications
Nicola Guglielmi, Mert Gürbüzbalaban, and Michael L. Overton
Fast Approximation of the $H_\infty$ Norm via Optimization over Spectral Value Sets Nicola Guglielmi, Mert Gürbüzbalaban, and Michael L. Overton SIAM Journal on Matrix Analysis and Applications 2013 34:2, 709-737
Publication year: 2013

Explicit Solutions for Root Optimization of a Polynomial Family With One Affine Constraint

Journal Publications
Vincent D. Blondel, Mert Gurbuzbalaban, Alexandre Megretski, Michael L. Overton
Explicit solutions for root optimization of a polynomial family with one affine constraint - VD Blondel, M Gurbuzbalaban, A Megretski, M Overton - IEEE Transactions on Automatic Control, 2012
Publication year: 2012

Some regularity results for the pseudospectral abscissa and pseudospectral radius of a matrix

Journal Publications
Mert Gürbüzbalaban, Michael L Overton
M Gürbüzbalaban, ML Overton SIAM Journal on Optimization 22 (2), 281-285
Publication year: 2012

On Nesterov’s nonsmooth Chebyshev–Rosenbrock functions

Journal Publications
Mert Gürbüzbalaban, Michael L Overton
M Gürbüzbalaban, ML Overton Nonlinear Analysis: Theory, Methods & Applications 75 (3), 1282-1289
Publication year: 2012

On the convergence rate of incremental aggregated gradient algorithms

Journal Publications
Mert Gürbüzbalaban, Asu Ozdaglar, and Pablo A. Parrilo
SIAM J. Optim., 27(2), 1035–1048.
Publication year: 2017

Surpassing gradient descent provably: A cyclic incremental method with linear convergence rate

Journal Publications
Aryan Mokhtari, Mert Gurbuzbalaban, Alejandro Ribiero
A Mokhtari, M Gürbüzbalaban, A Ribeiro - SIAM Journal on Optimization, 2018
Publication year: 2018

Global Convergence Rate of Proximal Incremental Aggregated Gradient Methods

Journal Publications
N. D. Vanli, M. Gürbüzbalaban, and A. Ozdaglar
SIAM J. Optim., 28(2), 1282–1300, 2018.
Publication year: 2018

On the Convergence Rate of Incremental Aggregated Gradient Algorithms

Journal Publications
M. Gürbüzbalaban, A. Ozdaglar, P. A. Parrilo
SIAM J. Optim., 27(2), 1035–1048.
Publication year: 2017

Approximating the Real Structured Stability Radius with Frobenius-Norm Bounded Perturbations

Journal Publications
N. Guglielmi, M. Gürbüzbalaban, T. Mitchell , and M. L. Overton
Approximating the Real Structured Stability Radius with Frobenius-Norm Bounded Perturbations N. Guglielmi, M. Gürbüzbalaban, T. Mitchell, and M. L. Overton SIAM Journal on Matrix Analysis and Applications 2017 38:4, 1323-1353
Publication year: 2017